Pain Pills May Eat at Your Gut

Understand the GI risks of anti-inflammatories and other pain medications to protect your stomach.

0
The pills that ease your pain may be a blessing for your joints but a curse for your stomach.Nonsteroidal anti-inflammatory drugs (NSAIDs), such as ibuprofen (Advil, Motrin) and naproxen (Aleve, Naprosyn), can irritate and potentially damage your gastrointestinal (GI) tract. Even good-old aspirin, a type of NSAID, can have these negative effects.
To continue reading this article or issue you must be a paid subscriber. Sign in

Subscribe to Arthritis Advisor

Get the next year of Arthritis Advisor for just $20. And access all of our online content - over 1,000 articles - free of charge.
Subscribe today and save 36%. It's like getting 4 months FREE!
Already Subscribed?
Click Here to Sign In | Forgot your password? | Activate Web Access

LEAVE A REPLY

Please enter your comment!
Please enter your name here